# SDR DALA2019031801766

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 70,739 hours, 51,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CAT WALK TAIL CONE EMERGENCY LIGHT INOP. REMOVED AND REPLACED AFT REAR BATTERY PACK. IAW AMM 35-33 OPS CHECK OK. PN AD4002P. (LP5765082)
